# SDR TWAA9904911

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor
- Condition: Cracked
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR MEMBRANE CRACKED AT LT STA 1280 AT SIDEWALL. CRACKS WERE REPAIRED PER SRM 53-05, PG 349.
